Advil Rapid Release Tablets 24 Pack

Advil Rapid Release Tablets 24 Pack

$6
$6/ Each
Afterpay
4 payments of $1.50Learn more
Zip
From $10 a weekLearn more
Lay-by
Pay off over timeLearn more
Product DetailsSpecificationReviewsDelivery & Returns

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Advil Rapid Release provides temporary relief of pain, discomfort and/or inflammation associated with: 
  • Headache
  • Migraine Headache
  • Tension Headache
  • Period Pain
  • Sore Throat Pain
  • Back Pain
  • Dental Pain
  • Cold & Flu Symptoms
  • Muscle Pain
  • Arthritis Pain
  • Reduces fever

Product Features:

  • Each tablet contains Ibuprofen sodium for rapid absorption
  • Store below 25 degrees celsius
  • 24 Tablets in pack
  • This product contains sucralose, sulfites, and gluten (from mannitol)
  • Absorbed up to 2x faster than standard Advil Tablets
  • Temporary relief of pain

Directions For Use: For use by Adults and Children from 12 years and over. 1 or 2 tablets swallowed whole with water. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.

Article Number:
683435
Brand Name:
Advil
EssentialSafety:
Do not use this product: If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines, pain reliever/fever reducer or any other component of this product. If you are pregnant, or trying to become pregnant. If you have a current or past history of stomach ulcer/bleeding disorders. If you have impaired kidney function or heart failure. If the foil seal is broken. Unless your doctor has told you do not use this product. If you have asthma, high blood pressure, heart or liver disease. If you are breast feeding. With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly. If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin. If you are 65 years or over or under a doctor’s care for any serious condition.
Product Depth:
4.52 cm
Product Height:
4.68 cm
Product Weight:
0.024 kg
Product Width:
6.99 cm
Product details

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Advil Rapid Release provides temporary relief of pain, discomfort and/or inflammation associated with: 
  • Headache
  • Migraine Headache
  • Tension Headache
  • Period Pain
  • Sore Throat Pain
  • Back Pain
  • Dental Pain
  • Cold & Flu Symptoms
  • Muscle Pain
  • Arthritis Pain
  • Reduces fever

Product Features:

  • Each tablet contains Ibuprofen sodium for rapid absorption
  • Store below 25 degrees celsius
  • 24 Tablets in pack
  • This product contains sucralose, sulfites, and gluten (from mannitol)
  • Absorbed up to 2x faster than standard Advil Tablets
  • Temporary relief of pain

Directions For Use: For use by Adults and Children from 12 years and over. 1 or 2 tablets swallowed whole with water. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.

Specification
Article Number:
683435
Brand Name:
Advil
EssentialSafety:
Do not use this product: If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines, pain reliever/fever reducer or any other component of this product. If you are pregnant, or trying to become pregnant. If you have a current or past history of stomach ulcer/bleeding disorders. If you have impaired kidney function or heart failure. If the foil seal is broken. Unless your doctor has told you do not use this product. If you have asthma, high blood pressure, heart or liver disease. If you are breast feeding. With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly. If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin. If you are 65 years or over or under a doctor’s care for any serious condition.
Product Depth:
4.52 cm
Product Height:
4.68 cm
Product Weight:
0.024 kg
Product Width:
6.99 cm